Please wait a minute...
兴发pt登录学报,2020,37(11):85-90https://doi.org/10.16039/j.cnki.cn22-1249.2020.11.018
本期目录|过刊浏览|高级检索 |
随机环境中具有迁移的两性分枝过程的极限性质
任敏,王晶晶
宿州学院 数学与统计学院,安徽 宿州 234000
Limiting Behaviors of the Bisexual Branching Processes with Migration in Random Environments
REN Min,WANG Jingjing
下载:PDF(282KB)
输出:BibTeX|EndNote(RIS)
摘要

在独立同分布的随机环境下,给出随机环境中具有迁移的两性分枝过程[Zn,n≥0],并且迁移人口数与当前人口数有关。本文引入每个配对单元的条件均值增长率,讨论增长率的性质,得到该过程条件均值的上下界,研究了过程由此上下界规范化过程的极限性质。

服务
把本文推荐给朋友
加入引用管理器
E-mail Alert
RSS
作者相关文章
任敏
王晶晶
关键词:随机环境两性分枝过程条件均值几乎处处收敛
Abstract:

In this paper, we consider a bisexual branching process with population-size-dependent migration in independent and identically distributed random environments. The conditional mean growth rate per mating unit is introduced, and its related properties are studied, then the upper and lower bounds of conditional mean of the process are obtained. The limiting behaviors of the number of mating units in each generation normalized by these two bounds are respectively investigated.


Key words:random environmentsbisexual branching processthe conditional meanalmost everywhere convergence
出版日期:2020-11-25发布日期:2020-11-25整期出版日期:2020-11-25
ZTFLH: O211.65
引用本文:
任敏, 王晶晶. 随机环境中具有迁移的两性分枝过程的极限性质 [J]. 兴发pt登录学报, 2020, 37(11): 85-90.
REN Min, WANG Jingjing. Limiting Behaviors of the Bisexual Branching Processes with Migration in Random Environments . Journal of Jilin Institute of Chemical Technology, 2020, 37(11): 85-90.
链接本文:
http://xuebao.jlict.edu.cn/CN/10.16039/j.cnki.cn22-1249.2020.11.018http://xuebao.jlict.edu.cn/CN/Y2020/V37/I11/85
No related articles found!
No Suggested Reading articles found!
Viewed
Full text


Abstract

Cited

Shared
Discussed